Research ArticleOpen accessIn the keywordsExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite
5 results for “derivative operato”
Set a search alertResearch ArticleOpen accessIn the keywordsAn Operator Defined by Convolution Involving the Polylogarithms FunctionsK. Al Shaqsi, M. DarusJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 7,450 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. YoussefJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,714 accessesView PDFCite
Research ArticleOpen accessIn the abstractEdge Detection in Gray Level Images based on the Shannon EntropyBaljit Singh, Amar P. SinghJournal of Computer Science, Vol. 4, Issue 3 · 31 Mar 2008 · 7,882 accessesView PDFCite
Research ArticleOpen accessIn the abstractFault Detection and Isolation in Dynamic Systems using Statistical Local Approach and Hybrid Least Squares AlgorithmBelkacem Athamena, Zina Houhamdi, Mohammed MuhairatAmerican Journal of Applied Sciences, Vol. 4, Issue 12 · 31 Dec 2007 · 7,430 accessesView PDFCite